# SDR SWAA2022030368924

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR MOPSILL IS CRACKED COMMON TO 303 FRAME; LBL 59; WL 209. / [01] VERIFY APPLICABILITY PER SRM 53-10-15-1A-1 PAR.4.C(1)(A);[02] NO ALLOWABLE TYPICAL FIGURE LIMIT FOUND ON SRM 53-10-15-1A-1 PAR.4.C(1)(A) FOR SPECIFIC CRACK ON BS303 LBL 59 WL209 PART TO BE REMOVED AND REPLACED I.A.W SRM 51-10-02-0G-0 PAR 9.C;[03] REMOVED FED MOPSILL I.A.W SRM 51-40-02-0G-0;[04] VERIFIED CORRECTIVE ACTIONS 1;2 AND 3.;[05] LOCATED AND DRILLED NEW FWD ENTRY DOOR MOPSIL IAW SRM 51-40-05-0G-0 AND DWG 141A8110.;[06] OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTIONS #5 AND #6 OK TO INSTALL GIVEN;[08] INSTALLED 100% TEMPORARY AND PERMANENT FASTENES BEFORE SQUEZEE OUT TIME EXPIRE SEALANT USED BMS 5-95 C-20 APPLIED AT 11-FEB-2022 17:30 UTC.AT FWD ENTRY DOOR MOPSILL BS 270 -360 LBL59 WL 209 IAW SOPM 20-50-19; SRM 51-40-02-0G-0 AND DWG 141A81110;[09] VERIFIED CORRECTIVE ACTION 8.;[10] INSTALLED FWD ENTRY DOOR MOPSILL BS 270 -360 LBL59 WL 209 IAW SRM 51-40-02-0G-0 AND DWG 141A81110;[11] VERIFIED CORRECTIVE ACITON ENTRY 10.
